ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Journal: International Journal of Science and Research (IJSR) (Vol.10, No. 11)

Publication Date:

Authors : ;

Page : 103-105

Keywords : Bi-basic; Poly-basic; q-series; Hypergeometric series function; Transformation; Bilateral hypergeometric series;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we have established certain transformations of basic hypergeometric series with more than one base. Some of these lead to the relationship between product of two q-series. These results, in turn, lead to very interesting transformations of bi-basic and poly-basic q-series. A few of the results which are representative of the many results obtained are presented in this article.

Last modified: 2022-02-15 18:49:35